Properties of dual pseudo-splines

Bin Dong, Nira Dyn, Kai Hormann

Research output: Contribution to journalLetter

10 Scopus citations

Abstract

Dual pseudo-splines are a new family of refinable functions that generalize both the even degree B-splines and the limit functions of the dual 2n-point subdivision schemes. They were introduced by Dyn et al. (2008) [10] as limits of subdivision schemes. In Dyn et al. (2008) [10], simple algebraic considerations are needed to derive the approximation order of the members of this family. In this paper, we use Fourier analysis to derive further important properties such as regularity, stability, convergence, and linear independence.

Original languageEnglish (US)
Pages (from-to)104-110
Number of pages7
JournalApplied and Computational Harmonic Analysis
Volume29
Issue number1
DOIs
StatePublished - Jul 2010

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Properties of dual pseudo-splines'. Together they form a unique fingerprint.

  • Cite this